Advertising and Web Hosting on Woodwind.Org!

Klarinet Archive - Posting 000919.txt from 2001/02

From: "Wildfire Coconut" <chateau_swamp@-----.com>
Subj: Re: [kl] thirst
Date: Fri, 23 Feb 2001 16:16:04 -0500

>A large number of medications, taken for all sorts of things, have "dry
>mouth" as a side effect. If this correlates with the start of the problem,
>it could be a reason.
>
>

i don't take any medication, so i know it's not that. i do try to drink
other things besides water but that doesn't seem to help either. i guess
i'll just hope that it goes away. :)
natalie
Get your FREE download of MSN Explorer at http://explorer.msn.com

---------------------------------------------------------------------
Unsubscribe from Klarinet, e-mail: klarinet-unsubscribe@-----.org
Subscribe to the Digest: klarinet-digest-subscribe@-----.org
Additional commands: klarinet-help@-----.org
Other problems: klarinet-owner@-----.org

   
     Copyright © Woodwind.Org, Inc. All Rights Reserved    Privacy Policy    Contact charette@woodwind.org